MAUDE Adverse Event Report: UMANO MEDICAL INC. OOK SNOW ALL; HOSPITAL BED

UMANO MEDICAL INC. OOK SNOW ALL; HOSPITAL BED
Model Number 200-0000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: 2024-03-05: resubmitting report in production environment.
 
Event or Problem Description
Customer called the technical service of manufacturer to report about a bed with two broken braking bars.There was no patient involvement.

Brand Name
OOK SNOW ALL
Common Device Name
HOSPITAL BED
Manufacturer (Section D)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, quebec G0R2C 0
CA  G0R2C0
Manufacturer (Section G)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, quebec G0R2C 0
CA   G0R2C0
Manufacturer Contact
sandrine kake
230 boulevard nilus-leclerc
l'islet, quebec G0R2C-0
CA   G0R2C0
MDR Report Key18839381
Report Number3009591865-2023-00017
Device Sequence Number15237069
Product Code FNL
UDI-Device Identifier00670482000142
UDI-Public010067048200014211181127
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number200-0000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown